Követés
A.H. Hasmani
A.H. Hasmani
Professor of Mathematics, Sardar Patel University
E-mail megerősítve itt: spuvvn.edu
Cím
Hivatkozott rá
Hivatkozott rá
Év
Algebraic computation of newmann-penrose scalars in general relativity using mathematica
AH Hasmani
Journal of Science 1, 82-83, 2010
182010
Algebric computations in general relativity using mathemetica
AH Hasmani, GA Rathva
Prajna-J. of Pure and Applied Sciences 15 (111), 77-81, 2007
172007
A New Family of Similarity Solutions of Three-Dimensional MHD Boundary Layer Flows of Non-Newtonian Fluids Using New Systematic Group-theoretic Approach
AK Al-Salihi, AH Hasmani, MG Timol
Applied Mathematical Sciences 5 (27), 1325-1336, 2011
132011
Curvature properties of interior black hole metric
AA Shaikh, R Deszcz, AH Hasmani, VG Khambholja
Indian Journal of Pure and Applied Mathematics 51, 1779-1814, 2020
12*2020
The new systematic procedure in group theoretic methods with applications to class of boundary layer flows
AK Al-Salihi, AH Hasmani, MG Timol
International Journal of Advances in Applied Mathematics and Mechanics 1 (1 …, 2013
102013
Algebraic Computation of Spin Coefficients in Newman-Penrose Formalism using Mathematica
AH Hasmani, PI Andharia
Journal of Dynamical Systems and Geometric Theories 9 (1), 27-36, 2011
102011
Exact solutions for Bianchi type-I cosmological models in f (R) theory of gravity
AH Hasmani, AM Al-Haysah
Applications and Applied Mathematics: An International Journal (AAM) 14 (1), 22, 2019
92019
Lanczos potential for some non-vacuum spacetimes
AH Hasmani, R Panchal
The European Physical Journal Plus 131, 1-6, 2016
92016
Algebraic computations of general observer quantities using Mathematica
AH Hasmani, R Panchal
Astrophysics and Space Science 359, 1-5, 2015
72015
Lanczos potential for Weyl metric
AH Hasmani, AC Patel, R Panchal
PRAJNA-E-Journal of Pure & Applied Sciences, Accepted 24, 11-14, 2017
42017
Interior black-hole solution with anisotropic fluid
AH Hasmani, VG Khambholja
Journal of Dynamical Systems and Geometric Theories 10 (1), 47-52, 2012
42012
On Algebraic Computations of Electric and Magnetic Parts of the Weyl Tensor
AH Hasmani, BN Patel, R Panchal
International Journal of Mathematics and Scientific Computing 6 (1), 7-12, 2016
32016
Algebraic computations of complex tetrad components of Ricci tensor
AH Hasmani, RR Panchal
Proc. of Recent Trends in Mathematics and Statistics, 97-104, 2015
32015
Similarity Methods in the Analysis for Laminar Forced Convection on a Horizontal Plate
KA Adnan, AH Hasmani, MG Timol
WSEAS transactions on heat and mass transfer 1 (8), 7-16, 2013
32013
Algebraic Computation of Riemann Curvature Tensor for a 5D Space-Time using Mathematica
AH Hasmani, VG Khambholja
National Conference on Recent Trends in Engineering and Technology, 1-3, 2011
32011
Newman-Penrose formalism and electric and magnetic parts of Weyl tensor
AH Hasmani, MT Joshi
Journal of Dynamical systems and Geometric theories 6 (1), 89-94, 2008
32008
Higher dimensional Bianchi type-I string cosmological model in f (R) theory of gravity
AM Al-Haysah, AH Hasmani
Heliyon 7 (9), 2021
22021
Spherically Symmetric Charged Anisotropic Solution In Higher Dimensional Bimetric General Relativity
DN Pandya, AH Hasmani
Applications and Applied Mathematics: An International Journal (AAM) 15 (1), 4, 2020
22020
Electric and magnetic parts of the Weyl tensor and spin coefficients
AH Hasmani, R Panchal
Journal of Dynamical Systems and Geometric Theories 15 (1), 37-49, 2017
22017
Spherically symmetric cosmological model with charged anisotropic fluid in Rosen’s bimetric theory of gravitation
AH Hasmani, DN Pandya
Mathematics Today 33, 35-43, 2017
22017
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20